# SDR DHL9774001C

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 203.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK IN FRAME AT STA 203.8, APPROX RBL 18.  ACCOMPLISHED HFEC, NO NEW CRACKS, CRACK FROM PREVIOUS STOP DRILL.  INSTALLED ANGLE DOUBLER PER SRM 51-40-4, 16 INCHES LONG.
